Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Division is "Institut de mathématiques de Toulouse" and Year is 2020

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: B | M
Number of items: 3.

B

Bégout, Pascal (2020) Finite time extinction for a damped nonlinear Schrödinger equation in the whole space. Electronic Journal of Differential Equations, 2020 (39). pp. 1-18.

Bégout, Pascal and Diaz, Jesus Ildefonso (2020) Finite time extinction for the strongly damped nonlinear Schrödinger equation in bounded domains. Journal of Differential Equations, 268 (7). pp. 4029-4058.

M

Miclo, Laurent and Borkar, Vivek (2020) On the fastest finite Markov processes. Journal of Mathematical Analysis and Applications, 481 (2). p. 123488.

This list was generated on Fri Oct 30 15:10:20 2020 CET.